# SDR VNAA20250525010

- Difficulty date: April 4, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387265
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND BEND ON FWD/AFT DOOR TRACKS AT AFT BAGGAGE BAY DOOR.    FWD DOOR TRACK AT AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 670-53-61-2502 REV --. AFT DOOR TRACK AT AFT BAGGAGE BAY DOOR WAS REPLACED PER CRJ700 SRM 53-61-58-201-002-A01.
